# SDR HALA0700111

- Difficulty date: March 12, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,970 hours, 29,221 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 6226827002
- Part serial: 848
- Condition: Malfunctioned
- Location: Hf Radios
- Part time: 5 hours, 3 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT HF WILL NOT TURN OFF.  REMOVED AND REPLACED RIGHT HF CONTROL PANEL, CKS GOOD PER MM 23-11-02.
